JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPLETE PROLONGATION AND THE FROBENIUS INTEGRABILITY FOR OVERDETERMINED SYSTEMS OF PARTIAL DIFFERENTIAL EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMPLETE PROLONGATION AND THE FROBENIUS INTEGRABILITY FOR OVERDETERMINED SYSTEMS OF PARTIAL DIFFERENTIAL EQUATIONS
Cho, Jae-Seong; Han, Chong-Kyu;
  PDF(new window)
 Abstract
We study the compatibility conditions and the existence of solutions or overdetermined PDE systems that admit complete prolongation. For a complete system of order k there exists a submanifold of the (-1)st jet space of unknown functions that is the largest possible set on which the initial conditions of (-1)st order may take values. There exists a unique solution for any initial condition that belongs to this set if and only if the complete system satisfies the compatibility conditions on the initial data set. We prove by applying the Frobenius theorem to a Pfaffian differential system associated with the complete prolongation.
 Keywords
prolongation;overdetermined system;integrability;
 Language
English
 Cited by
1.
SOLVABILITY OF OVERDETERMINED PDE SYSTEMS THAT ADMIT A COMPLETE PROLONGATION AND SOME LOCAL PROBLEMS IN CR GEOMETRY,;

대한수학회지, 2003. vol.40. 4, pp.695-708 crossref(new window)
2.
GENERALIZATION OF THE FROBENIUS THEOREM ON INVOLUTIVITY,;

대한수학회지, 2009. vol.46. 5, pp.1087-1103 crossref(new window)
1.
Local embeddability of CR manifolds into spheres, Mathematische Annalen, 2009, 344, 1, 185  crossref(new windwow)
2.
SOLVABILITY OF OVERDETERMINED PDE SYSTEMS THAT ADMIT A COMPLETE PROLONGATION AND SOME LOCAL PROBLEMS IN CR GEOMETRY, Journal of the Korean Mathematical Society, 2003, 40, 4, 695  crossref(new windwow)
 References
1.
Exterior differential systems, 1986.

2.
Rocky Mt. J. Math., 1993. vol.23. pp.1231-1252 crossref(new window)

3.
Finite jet determination of holomorphic mappings at the boundary, 2000.

4.
Ann. of Math. Studies, 1987. 114,

5.
J. Diff. Geom., 1988. vol.28. pp.477-484

6.
Math. Ann., 1997. vol.309. pp.229-238

7.
J. Korean Math. Soc., 2000. vol.37. pp.225-243

8.
Osaka J. Math, 1998. vol.35. pp.617-628

9.
Nagoya J. Math., 0000.

10.
Amer. J. Math., 1957. vol.79. pp.1-47 crossref(new window)

11.
Applications of Lie groups to differential equations, 1993.

12.
A comprehensive introduction to differential geometry, 1970. vol.2.

13.
Math. Research Letters, 1997. vol.4. pp.823-842 crossref(new window)